Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: bipolar meds for me, if i dont have bp - issues? becksA

Posted by Maxime on April 3, 2006, at 17:25:54

In reply to bipolar meds for me, if i dont have bp - issues?, posted by becksA on April 3, 2006, at 16:55:41

> With all this that Ive been thinking about lately in my previous post, since my bipolar/cyclothemic diagnosis was so tentative, for me to be on 1250mg daily of depakote, could that have negative effects?
>
> thanks

Well yes in that you are ingesting a chemical substance that your body may not need. PLus depakote usually causes weight gain.

You could slowly wean yourself off of it and see how you do! Under your doctor's supervision.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:628362
URL: http://www.dr-bob.org/babble/20060403/msgs/628380.html